# SDR CA041224009

- Difficulty date: December 23, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE DURING CRUISE, A FUEL UNBALANCE WAS NOTICED AND LEAK SUSPECTED FROM NR 1 ENGINE.  ENGINE NR 1 WAS SECURED AND AIRCRAFT LANDED BACK TO DEPARTURE AIRPORT.  BOTH ENGINES WERE RAN AND NO LEAK WAS FOUND.  THE AUTO FEED SYSTEM WAS PUT INOPERATIVE AS PRECAUTION AND AIRCRAFT DISPATCHED AS PER MEL.  SAME OCCURRENCE ON THE FOLLOWING FLIGHT.AIRCRAFT STILL UNDER INVESTIGATION.  DETAILS WILL FOLLOW.
